# SDR CALA0000190

- Difficulty date: February 23, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41068
- Make and model: Doug DC-10-30
- Aircraft serial: 47867
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB6223505
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LEFT NR 1 SLAT I/B SKIN CRACKED.  THE SLAT WAS REPLACED IAW MM 27-80-01.
